# SDR 2008UALA01966

- Difficulty date: April 6, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 56,432 hours, 20,636 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 UPPER HINGE ARM CUTOUT REQUIRES DOUBLER TO BE INSTALLED.  SUPPLEMENTAL DATA UPDATE, MAJOR REPAIR ACCOMPLISHED, PERFORMED INSURANCE CUT.  LOCATED AND INSTALLED DOUBLER AS PREVENTATIVE REPAIR.
